Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 37, Number 2

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 37, Number 2 (1931)
Bull. Amer. Math. Soc. 37 (1931)
More Information
Full-text PDF    
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 37, Number 2 (1931)
Bull. Amer. Math. Soc. 37 (1931)
More Information
Full-text PDF    
Differential geometry in the large
D. J. Struik.
Bull. Amer. Math. Soc. 37 (1931), 49-62
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1562092
Note on the number of linearly independent Dirichlet series that satisfy certain functional equations
J. I. Hutchinson.
Bull. Amer. Math. Soc. 37 (1931), 63-64
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1562093
Modular interpolation
E. T. Bell.
Bull. Amer. Math. Soc. 37 (1931), 65-68
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1562094
Note on the convergence of a sequence of approximating polynomials
Dunham Jackson.
Bull. Amer. Math. Soc. 37 (1931), 69-72
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1562095
On a function connected with a cubic field
Leonard Carlitz.
Bull. Amer. Math. Soc. 37 (1931), 73-75
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1562096
Penosculating conics of a plane curve
J. W. Lasley Jr..
Bull. Amer. Math. Soc. 37 (1931), 76-82
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1562097
The bitangential curve
T. R. Hollcroft.
Bull. Amer. Math. Soc. 37 (1931), 82-84
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1562098
Functional equations for totients
E. T. Bell.
Bull. Amer. Math. Soc. 37 (1931), 85-90
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1562099
Abstract defining relations for the simple group of order 5616
K. E. Bisshopp.
Bull. Amer. Math. Soc. 37 (1931), 91-100
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1562100
One- parameter linear functional groups in several functions of two variables
A. D. Michal.
Bull. Amer. Math. Soc. 37 (1931), 100-104
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1562101
The probable error of certain functions of the errors made in measurements
W. D. Baten.
Bull. Amer. Math. Soc. 37 (1931), 105-116
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1562102
On the trigonometric expansion of elliptic functions
M. A. Basoco.
Bull. Amer. Math. Soc. 37 (1931), 117-124
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1562103
A condensed table of linear forms
P. H. Daus.
Bull. Amer. Math. Soc. 37 (1931), 125-128
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1562104